# SDR DHL2006760521

- Difficulty date: February 19, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 5 SLAT IB FRAME AT ACTUATOR ROD END ATTACH IS CRACKED IN LOWER FWD RADIUS.  REMOVED NR 5 SLAT I/B FRAME AT ACTUATOR ROD END IAW B727 SRM 51-30-2.  REPLACED NR 5 SLAT I/B FRAME IAW B727 SRM 51-10-1 AND B727 SRM 51-30-2 P/N 65-17276-11.  THIS REPAIR IS A CATEGORY A.
